The number of short cycles in Fibonacci cubes


Egecioglu O., SAYGI E., SAYGI Z.

THEORETICAL COMPUTER SCIENCE, vol.871, pp.134-146, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 871
  • Publication Date: 2021
  • Doi Number: 10.1016/j.tcs.2021.04.019
  • Journal Name: THEORETICAL COMPUTER SCIENCE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Communication Abstracts, Computer & Applied Sciences, INSPEC, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.134-146
  • Hacettepe University Affiliated: Yes

Abstract

The Fibonacci cube is the subgraph of the hypercube induced by the vertices whose binary string representations do not contain two consecutive 1s. These cubes were presented as an alternative interconnection network. In this paper, we calculate the number of induced paths and cycles of small length in Fibonacci cubes by using the recursive structure of these graphs. (C) 2021 Elsevier B.V. All rights reserved.